# SDR ASAA9810029

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CRACKS WERE FOUND IN THE LEFT UPPER WING TO BODY DRAG ANGLE AND FRAME SPLICE ANGLE.  REPLACED ANGLE PER EA 5310-01572.  (M)
